# SDR WRXR20250415001

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: SH670149012
- Part serial: 15404
- Condition: Gouged
- Location: Zone 600
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RIGHT OUTBOARD FLAP, MIDDLE HINGE LUG LOWER FITTING, SMALL DENT WAS DISCOVERED. DEPTH OF GOUGE READS AT .0085". BLENDED DAMAGE IAW CRJ 900 SRM 51-71-00-001-001-A01. ROTO-PEENED REWORKED AREA IAW CRJ 900 SRM TASK 51-24-11-001-001-A01 AND REO 690-57-53-165.
